OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

On the cross-migrativity of uninorms revisited
Wen-Huang Li, Feng Qin
International Journal of Approximate Reasoning (2020) Vol. 130, pp. 246-258
Closed Access | Times Cited: 5

Showing 5 citing articles:

Characterizations on the cross-migrativity between uni-nullnorms (null-uninorms) and overlap (grouping) functions
Xiangjie Fang, Kuanyun Zhu
Computational and Applied Mathematics (2025) Vol. 44, Iss. 1
Closed Access | Times Cited: 1

Characterizations of some classes of generated implication solutions to the cross-migrativity
Tian-yu Zhang, Kuanyun Zhu, Jingru Wang, et al.
Fuzzy Sets and Systems (2025), pp. 109375-109375
Closed Access

On alpha-cross-migrativity of t-conorms over fuzzy implications
Bo Wen Fang
Fuzzy Sets and Systems (2023) Vol. 466, pp. 108463-108463
Closed Access | Times Cited: 9

A characterization of uninorms not internal on the boundary
Feng Qin, Li Fu
Fuzzy Sets and Systems (2023) Vol. 469, pp. 108641-108641
Closed Access | Times Cited: 1

On the migrativity of 2-uninorms
Shudi Liang, Xue-ping Wang
Fuzzy Sets and Systems (2023) Vol. 472, pp. 108703-108703
Closed Access

Page 1

Scroll to top